Previous |  Up |  Next

Article

Title: Fixed point theorems of $G$-fuzzy contractions in fuzzy metric spaces endowed with a graph (English)
Author: Shukla, Satish
Language: English
Journal: Communications in Mathematics
ISSN: 1804-1388
Volume: 22
Issue: 1
Year: 2014
Pages: 1-12
Summary lang: English
.
Category: math
.
Summary: Let $(X,M,\ast )$ be a fuzzy metric space endowed with a graph $G$ such that the set $V(G)$ of vertices of $G$ coincides with $X$. Then we define a $G$-fuzzy contraction on $X$ and prove some results concerning the existence and uniqueness of fixed point for such mappings. As a consequence of the main results we derive some extensions of known results from metric into fuzzy metric spaces. Some examples are given which illustrate the results. (English)
Keyword: graph
Keyword: partial order
Keyword: fuzzy metric space
Keyword: contraction
Keyword: fixed point
MSC: 47H10
MSC: 54A40
MSC: 54E40
MSC: 54H25
idZBL: Zbl 1298.54039
idMR: MR3233723
.
Date available: 2014-08-27T08:50:45Z
Last updated: 2015-03-17
Stable URL: http://hdl.handle.net/10338.dmlcz/143900
.
Reference: [1] George, A., Veeramani, P.: On some results in fuzzy metric spaces.Fuzzy Sets and Systems, 64, 1994, 395-399, Zbl 0843.54014, MR 1289545, 10.1016/0165-0114(94)90162-7
Reference: [2] George, A., Veeramani, P.: On some results of analysis for fuzzy metric spaces.Fuzzy Sets Systems, 90, 1997, 365-368, Zbl 0917.54010, MR 1477836, 10.1016/S0165-0114(96)00207-2
Reference: [3] Petruşel, A., Rus, I.A.: Fixed point theorems in ordered $L$-spaces.Proc. Amer. Math. Soc., 134, 2006, 411-418, MR2176009 (2006g:47097). Zbl 1086.47026, MR 2176009, 10.1090/S0002-9939-05-07982-7
Reference: [4] Schweizer, B., Sklar, A.: Statistical metric spaces.Pacific J. Math., 10, 1960, 313-334, Zbl 0096.33203, MR 0115153, 10.2140/pjm.1960.10.313
Reference: [5] Klement, E.P., Mesiar, R., Pap, E.: Triangular Norms, Trends in Logics, vol. 8.2000, Kluwer Academic Publishers, Dordrecht, Boston, London, MR 1790096
Reference: [6] Bojor, F.: Fixed points of Kannan mappings in metric spaces endowed with a graph.An. Şt. Univ. Ovidius Constanţa, 20, 1, 2012, 31-40, DOI: 10.2478/v10309-012-0003-x. Zbl 1274.54116, MR 2928407
Reference: [7] Kramosil, I., Michálek, J.: Fuzzy metrics and statistical metric spaces.Kybernetika, 11, 1975, 336-344, Zbl 0319.54002, MR 0410633
Reference: [8] Nieto, J.J., Pouso, R.L., Rodríguez-López, R.: Fixed point theorems in ordered abstract spaces.Proc. Amer. Math. Soc., 135, 2007, 2505--2517, MR2302571. Zbl 1126.47045, MR 2302571, 10.1090/S0002-9939-07-08729-1
Reference: [9] Nieto, J.J., Rodríguez-López, R.: Contractive Mapping Theorems in Partially Ordered Sets and Applications to Ordinary Differential Equations.Order, 22, 2005, 223-239, Zbl 1095.47013, MR 2212687, 10.1007/s11083-005-9018-5
Reference: [10] Nieto, J.J., Rodríguez-López, R.: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations.Acta Math. Sinica, English Ser., 2007, 2205-2212, Zbl 1140.47045, MR 2357454, 10.1007/s10114-005-0769-0
Reference: [11] Jachymski, J.: The contraction principle for mappings on a metric space with a graph.Proc. Amer. Math. Soc., 136, 2008, 1359-1373, Zbl 1139.47040, MR 2367109, 10.1090/S0002-9939-07-09110-1
Reference: [12] Zadeh, L.A.: Fuzzy sets.Information and Control, 89, 1965, 338-353, Zbl 0139.24606, MR 0219427, 10.1016/S0019-9958(65)90241-X
Reference: [13] Grabiec, M.: Fixed points in fuzzy metric spaces.Fuzzy Sets and Systems, 27, 1988, 385-389, Zbl 0664.54032, MR 0956385, 10.1016/0165-0114(88)90064-4
Reference: [14] Hadžić, O., Pap, E.: Fixed Point Theory in Probabilistic Metric Spaces. Mathematics and its Applications. Vol. 536.2001, Kluwer Academic Publishers, Dordrecht, Boston, London, MR 1896451
Reference: [15] Gregori, V., Sapena, A.: On fixed-point theorems in fuzzy metric spaces.Fuzzy Sets and Systems, 125, 2002, 245-252, Zbl 0995.54046, MR 1880341, 10.1016/S0165-0114(00)00088-9
Reference: [16] Kirk, W.A., Srinavasan, P.S., Veeramani, P.: Fixed points for mappings satisfying cyclical contractive conditions.Fixed Point Theory, 4, 2003, 79-89, MR 2031823
.

Files

Files Size Format View
ActaOstrav_22-2014-1_1.pdf 454.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo